Completely induced L-fuzzy topological spaces


Aygun H., Warner M., Kudri S.

FUZZY SETS AND SYSTEMS, vol.103, pp.513-523, 1999 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 103 Issue: 3
  • Publication Date: 1999
  • Doi Number: 10.1016/s0165-0114(97)00194-2
  • Title of Journal : FUZZY SETS AND SYSTEMS
  • Page Numbers: pp.513-523

Abstract

The first aim of this paper is to introduce and to study the concepts of complete Scott continuity' and 'completely induced L-fuzzy topological space'. The second is to discuss the connections between some separation, countability and covering properties of an ordinary topological space and its corresponding completely induced L-fuzzy topological space. (C) 1999 Elsevier Science B.V. All rights reserved.